On the combinatorics of symmetrized poly-bernoulli numbers

Beáta Bényi, Toshiki Matsusaka

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we introduce three combinatorial models for symmetrized poly-Bernoulli numbers. Based on our models we derive generalizations of some identities for poly-Bernoulli numbers. Finally, we set open questions and directions of further studies.

Original languageEnglish
Article numberP1.47
Pages (from-to)1-20
Number of pages20
JournalElectronic Journal of Combinatorics
Volume28
Issue number1
DOIs
Publication statusPublished - 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the combinatorics of symmetrized poly-bernoulli numbers'. Together they form a unique fingerprint.

Cite this